Nonlinear Pricing with Random Participation

Rochet, Jean-Charles and Stole, Lars (2002) Nonlinear Pricing with Random Participation. Review of Economic Studies, 69 (1). pp. 277-311.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1402
Item Type: Article
Language: English
Date: 2002
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:51
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:1402
URI: http://publications.ut-capitole.fr/id/eprint/1929

Actions (login required)

View Item View Item